MathSciNet Relay Station
MathSciNet bibliographic data
MR1911806 60F05 (60G15 60G70)
Hashorva, Enkelejd; Hüsler, Jürg Remarks on compound Poisson approximation of Gaussian random sequences. Statist. Probab. Lett. 57 (2002), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement